# SDR 96ZZZM453

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 441
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ON FUSELAGE EXTERIOR, FORWARD SIDE OF BUTT SEAM AT FS 441 MATERIAL LOSS NOTED BETWEEN 10 PERCENT TO 20 PERCENT BETWEEN STRINGER 14R AND 15R.  REMOVED FASTENERS.  CUT OUT DAMAGED AREA BETWEEN STRINGER 14 AND 15R 4 INCH BY 11 INCH APPROX PER SB 53-0084.  CLEANED ADJACENT AREA ALODINED AND PRIMED PER SRM 51-10-1.  FABRICATED PARTS 2024-T3 16 INCH BY 8 INCH APPROX FILLER 2024-T3 4 INCH BY 11 INCH.  STOP DRILLED CRACK PER SRM 51-10-1.  INSTALLED REPAIR AND DOUBLER AS PER SB 727-53-0084.  SEALED AFFECTED AREA AS PER SRM 51-20-4.
